Fixed point theorems for condensing mappings satisfying Leray-Schauder type conditions
Commun. Korean Math. Soc. 2016 Vol. 31, No. 1, 139-145
Printed January 31, 2016
Shaini Pulickakunnel and Sreya Valiya Valappil
Central University of Kerala, Central University of Kerala
Abstract : In this paper, some new fixed point theorems for condensing mappings are established based on a well known result of Petryshyn. We use several Leray-Schauder type conditions to prove new fixed point results. We also obtain generalizations of Altman's theorem and Petryshyn's theorem as well.
Keywords : condensing mappings, Leray-Schauder boundary condition, fixed point, Banach space
MSC numbers : 47H08, 47H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd